# SDR AALA202301178807

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Insulator
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY EXIT LIGHT ON EXTERIOR AT RIGHT HAND AFT OVERWING EXIT INOPERATIVE. REPLACED LIGHT INSULATOR PER SRM 51-40-02 (AALA202301178807). REPLACED LAMP (AALA202301176527) AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-04.
